# SDR FDEA200903261072

- Difficulty date: March 26, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 50,523 hours, 16,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Dented
- Location: Bs1356
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1356, BETWEEN S-24L AND S-25L, IS DENTED.  CHECKED LIMITS OF DENT AT BS 1356, BETWEEN S-24L AND S-25L, A=.942, Y=.045, A/Y=21.  OUT OF LIMITS PER SRM 53-00-01, FIG 201.  FABRICATED REPAIR DOUBLER FROM .063"/2024-T3, BATCH NR 158579, IAW SRM 53-00-01, FIG 201.  LOCATED, DRILLED, TREATED AND PRIMED PER SRM 51-40-02, 51-20-01.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 51-40-02 AND SRM 53-00-01, REPAIR NR 7 AT FUSELAGE SKIN, BS 1356, BETWEEN S-24L AND S-25L.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
